# SDR AALA202508296125

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 102,490 hours, 12,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Emer Equip
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMER. FLOOR LIGHT AT 1L DOOR CLOSET DAMAGED. MAINTENANCE REPLACED LT ASSY OPS CKS OK AMM 33-51-00 , SWPM 20-10-13.
